Results 1 to 7 of 7
Like Tree5Likes
  • 1 Post By Obs
  • 2 Post By ScotchGuard02
  • 2 Post By German89

Thread: Bad acne

  1. #1
    Krg
    Krg is offline New Member
    Join Date
    Jul 2018
    Posts
    40

    Bad acne

    Do most people experience bad chest and back acne after they do a testosterone cycle. I am four weeks after completion of PCT for a 13 week of sustanon 350 @700 mlg a week. Itís painful. Do most people experience this? Will it go away? If so how long? If not how can I get rid of it ??? Thank you

  2. #2
    yeahbuddy289's Avatar
    yeahbuddy289 is offline Knowledgeable Member
    Join Date
    Oct 2010
    Location
    USA
    Posts
    1,617
    I naturally have bad acne on my back. But when on cycle it is terrible. Very painful and I bleed through shirts all the time. I would assume you are getting it post cycle because your hormones are probably all over the place... high estrogen can also cause acne. I would get blood work done if possible to see what’s going on.

  3. #3
    Krg
    Krg is offline New Member
    Join Date
    Jul 2018
    Posts
    40
    Thank you yeahbuddy289 maybe I should go back on ai

  4. #4
    Obs's Avatar
    Obs
    Obs is online now "Convert Emotion to Willpower"
    Join Date
    Apr 2007
    Posts
    13,439
    It will go away if it is severe look into... Fuck...
    Thunking... Accutane! Bear in mind accutsne is outdated because I am old and havent stayed up to date.
    If you choose accutane, stay out of sun and tanning beds or you will regret it
    The God Himself likes this.

  5. #5
    Windex's Avatar
    Windex is offline MONITOR
    Join Date
    Mar 2011
    Location
    Arctic Circle
    Posts
    2,413
    Acne Treatment progression goes: Over the Counter Acne Wash -> Prescription topical cream --> Doxycycline --> Accutane

    Bloodwork comes before considering an AI like yeahbuddy mentioned.

    Everyone's body is different. Some people get zero acne, some people turn into a walking pimple. Some people can clear it with $9.00 acne wash and some people need 12 months on accutane hell. All of it is irrelevant to your current situation because it's your body not someone else's. This is your body telling you two things:

    (1) You are acne sensitive, so you need to remember that when picking dosage and compounds on future cycles
    (2) Not a good idea to use Sustanon again because the mix of esters is just making the hormone change a bigger roller coaster and probably adding to the acne problem.
    Eat like a King. Sleep like a Queen. Train like a Prince. Build your Kingdom.

  6. #6
    Join Date
    Aug 2010
    Posts
    7,716
    Your hormones are trying to normalize. Hang in there. It'll pass.
    German89 and yeahbuddy289 like this.

  7. #7
    German89's Avatar
    German89 is online now Female Member
    Join Date
    Sep 2018
    Posts
    461
    You can use clean and clear continuous control. Helps me.
    Youll want to exfoliate
    Barred soap, not liquid
    Tanning helps
    Benzyl peroxide 10%
    I eat a tomatoe a day
    Charcoal soap and facials.
    Obs and yeahbuddy289 like this.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •